Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have recurrent vulvovaginitis. Recently did vaginal swab test. Its says negative staphylococci grown on culture. Says antibiotic sensitivity for gentamycin amikacin cefpodoxime cefixime cefuroxime. Does it mean I have goronnohea?

2 Doctors Answered
What are the symptoms you r experiencing. For recurrent vulvovaginitis, you can do the following 1. Wearing loose clothing and cotton underwear to allow for air circulation and to reduce moisture in the area. 2. Change underclothing atleast twice daily 3. Hand washing before and after using the bathroom is a good practice for avoiding infection As per your report you are not suffring from gonorrhoea For more details you can consult me.
Hello- One of the most common causes of vulvovaginitis is Candida albicans/yeast. This yeast infection can cause genital itching and a thick, white vaginal discharge with a cottage cheese-like texture. Some women experience yeast infections after using antibiotics. So its best to start Ayurveda medicines this time. Consult a good Ayurveda doctor, you will be recovered surely.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.